Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
skyline97

Extreme Pain, After 1&6Months On Acctuane.

Recommended Posts

I was on accutane the highest dosage being 80mg for quiet some time, 1 year and nearly 6 months yes you heard correct.

I have been on the medication it will be 2 months, on the 9th of next month so almost 2 months, I am still in ALOT i mean a fucking LOT of pain, Every second, how ever i sit anything everywhere, The moment i wake up i feel my back like no it's not bad but my body is just that fuc*ed from this drug.

Should i NOT do gym? Should i let my body heal before working it? I've been doing gym for around 6+ months plus while on accutane then about 10ish months into the course i started to get REAL bad pains probably going up on doses thats why and being on it for so long, so i stopped doing gym for couple months because of the pain, I want to workout so bad but this pain is UNTHINKABLE, Family don't go a clue how much pain i'm really in i never mention it or winge reason being so they didn't take my off accutane, but now i'm off it anyway pain is still not going away!!!!!!!

I just tried to do some gym my back ofcourse aches 24/7 i'm just was trying not to involve my back, I try and do some movements and instantly my muscles just cramp up i can't do them, This is bullshit this is destroying my life. 2 months i thought i would be atleast feeling BETTER

What can i do? I'm expected to go work soon in this state there is honestly no way i would be able to put up with a day of work, This is painfull please someone give me some advice please.

I am taking Krill oil and yeah might be helping a touch

Edited by skyline97

Share this post


Link to post
Share on other sites

I was on accutane the highest dosage being 80mg for quiet some time, 1 year and nearly 6 months yes you heard correct.

I have been on the medication it will be 2 months, on the 9th of next month so almost 2 months, I am still in ALOT i mean a fucking LOT of pain, Every second, how ever i sit anything everywhere, The moment i wake up i feel my back like no it's not bad but my body is just that fuc*ed from this drug.

Should i NOT do gym? Should i let my body heal before working it? I've been doing gym for around 6+ months plus while on accutane then about 10ish months into the course i started to get REAL bad pains probably going up on doses thats why and being on it for so long, so i stopped doing gym for couple months because of the pain, I want to workout so bad but this pain is UNTHINKABLE, Family don't go a clue how much pain i'm really in i never mention it or winge reason being so they didn't take my off accutane, but now i'm off it anyway pain is still not going away!!!!!!!

I just tried to do some gym my back ofcourse aches 24/7 i'm just was trying not to involve my back, I try and do some movements and instantly my muscles just cramp up i can't do them, This is bullshit this is destroying my life. 2 months i thought i would be atleast feeling BETTER

What can i do? I'm expected to go work soon in this state there is honestly no way i would be able to put up with a day of work, This is painfull please someone give me some advice please.

I am taking Krill oil and yeah might be helping a touch

hey , id say that if working out makes it hurt more, then you might be hurting it more and you should ease up. maybe you can make an appointment with a physical therapist and they can help you out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×